Home | News | Find a Doctor | Ask a Question | Free

My success


#1

hey all,

for some reason i couldnt log on to my old account, i think i used the same name “shortywcb.” anyhoo i feel like i am now able to fully tell you of my success story.

i have been losing hair ever since getting off bcp about 4-5 years ago. after a couple years of hair loss, i began having terrible cystic acne and body hair growth (ie. wispy hairs all along neck, black hairs on upper lip, tummy hair, etc.) i used to have perfect skin and now i had to deal with not only a balding head in my twenties but now a scarred face and hairy body. :frowning:
i also suffer from terrible sweating in my armpits, and very oily skin and hair.

i have went to many doctors, done tons of hours of research online, had numerous blood tests done, tried ever shampoo, pill, u name it–but nothing worked.

i used spiro by itself for a year and had no success with my skin or hair. in fact, the spiro made me have my period 3 weeks of the month so i stopped taking it.

another year went by and i made the desperate decision to start orthotricylen again but this time paired it with spiro. i hated the idea of getting on bcp again since that is what i blame my issues on in the first place.

now, what i am about to tell you is crazy, but after just 4 days–the hair loss all but stopped. my face was perfectly clear in one week. i’m still oily and sweaty but not near as much as i was.

i am on my 7 month of orthotricyclen and spiro now and my success has only been greater. my hair does not shed anymore. i lose maybe around 10 hairs a day that i actually am aware of. of course, we dont see the hair that falls out normally if we arent paying attention. so i know i lose more than 10 most likely but not in an abnormal manner. i used to have to pick it off my clothes every five seconds, etc.

i know it is the pill combination that is saving me because when i stop the pill each month to take the inactive pills, my hair loss comes back and so does the acne in a matter of days. therefore, i take the pill continuously and do not give myself a break. which also means no period.

i do have side effects and they are the follwing: cramping, moodiness, more discharge than normal. however, these side effects are acceptable to me considering its that or being bald and have acne.

another thing i need to note is that though my hairloss and acne are gone, i do not see any regrowth of the hair i lost at this time. in any event, just knowing my hair isnt falling out and that i dont have big zits on my face really gives me the confidence of being a woman again. (also my boobs are fuller which is great.)

i hope this helps you and as i have said in previous posts, please feel free to email me personally if you would like. i am more than happy to give you any details you need or help you in any possible way i can. i will try to check this site more often as well. i will post this in other sections to try and reach as much people as i can.

take care,

nicole
shortywcb@aol.com


#2

Congrats…but those aren’t exactly natural things you’re taking there :wink: